Alert archive / Nebraska / Flash Flood Warnings in 2016

Flash Flood Warning 19, NWS Omaha, NE

June 18, 20164 counties in Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 18, 2016, 1:35 AM CDT for 4 counties in Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2016, 1:35 AM CDT (06:35 UTC)
Expired
Jun 18, 2016, 4:30 AM CDT
In force
3 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Dodge County, NE, Douglas County, NE, Saunders County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 13 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 3:12 AM CDTHEAVY RAIN 6.32 N Fremont, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.6 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3543 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3543 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1690 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

528 
WGUS53 KOAX 180635
FFWOAX
NEC053-055-155-177-180930-
/O.NEW.KOAX.FF.W.0019.160618T0635Z-160618T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
135 AM CDT SAT JUN 18 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 430 AM CDT
    
* AT 134 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN...AND ANOTHER 1 TO 2 INCHES OF RAINFALL IS EXPECTED
  OVER THE NEXT HOUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FREMONT...VALLEY...ARLINGTON...YUTAN...WATERLOO...CEDAR BLUFFS...
  INGLEWOOD...ELKHORN...LESHARA...
  FREMONT LAKES STATE RECREATION AREA...
  TWO RIVERS STATE RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 167.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 429 AND 432.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 113.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459 AND 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4145 9666 4144 9651 4155 9645 4156 9641
      4119 9621 4119 9645

$$

BOUSTEAD
2 follow-up statements
755 
WGUS73 KOAX 180819
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
319 AM CDT SAT JUN 18 2016

NEC053-055-155-177-180930-
/O.CON.KOAX.FF.W.0019.000000T0000Z-160618T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
319 AM CDT SAT JUN 18 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
WESTERN DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON AND
NORTHEASTERN SAUNDERS COUNTIES...

AT 315 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS THAT PRODUCED
THE VERY HEAVY RAIN WERE WEAKENING ACROSS THE AREA. RAINFALL OF 4 TO
6 INCHES HAS OCCURRED ACROSS THE WARNED AREA AND FLASH FLOODING IS
IN PROGRESS.  WIDESPREAD STREET FLOODING HAS BEEN REPORTED IN
FREMONT...AND THE WEST BRANCH OF THE PAPILLION CREEK AT MAPLE
STREET IN ELKHORN IS FLOODING CURRENTLY. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FREMONT...VALLEY...ARLINGTON...YUTAN...WATERLOO...CEDAR BLUFFS...
INGLEWOOD...ELKHORN...LESHARA...
FREMONT LAKES STATE RECREATION AREA...
TWO RIVERS STATE RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 167.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 429 AND 432.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 104 AND 113.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459 AND 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4145 9666 4144 9651 4155 9645 4156 9641
      4119 9621 4119 9645

$$

BOUSTEAD
955 
WGUS73 KOAX 180936
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
436 AM CDT SAT JUN 18 2016

NEC053-055-155-177-180944-
/O.EXP.KOAX.FF.W.0019.000000T0000Z-160618T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NE-DODGE NE-WASHINGTON NE-SAUNDERS NE-
436 AM CDT SAT JUN 18 2016

...THE FLASH FLOOD WARNING FOR WESTERN DOUGLAS...SOUTHEASTERN
DODGE...SOUTHWESTERN WASHINGTON AND NORTHEASTERN SAUNDERS COUNTIES
HAS EXPIRED...

LIGHT TO OCCASIONALLY MODERATE RAINFALL CONTINUES ACROSS THE
PREVIOUSLY WARNED AREA. RAINFALL OF 4 TO 6 INCHES OCCURRED
PREVIOUSLY AND AREAS OF RUNOFF CONTINUE ACROSS THE AREA...BUT THE
THREAT FOR FLASH FLOODING HAS ENDED...AND THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 4145 9666 4144 9651 4155 9645 4156 9641
      4119 9621 4119 9645

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 12:22 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 18, 12:22 AM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1222 AM CDT SAT JUN 18 2016

.SHORT TERM...(tonight through Monday)
Issued at 319 PM CDT Fri Jun 17 2016

Heat and humidity are making for rather sultry condition across
the CWA this afternoon. Surface obs were showing dew point temps
in the low/mid 70s extending along an inverted surface trof from
eastern Kansas into eastern South Dakota.

Late afternoon/Tonight...HIRES models indicate convection blooming
later this afternoon along axis of boundary layer moisture
convergence/theta-e advection...and steep mid-level lapse rates. CU
already showing up on satellite...corresponding with anticipated
thunder.  At this point...per the latest RAP13...combination of
extreme instability/effective shear/moisture rich environmental for
potential severe storms are focused over central/eastern South
Dakota. However...cannot discount a few severe storms and generous
precipitation over the northern CWA mainly before midnight.

Dry and hot conditions continue then Saturday and Sunday before the
next round of precipitation Sunday evening. Both ECM/GFS prog a
surface cold front associated with a potent vort max along the
U.S./Can border...dashing through the Dakotas toward the central
plains. Once again...given that a moisture rich environment will
be in place...the potential for generous rainfall over portions
of the CWA are quite favorable given both the ECM/GFS slow down
brunt of frontogenetic forcing through late Monday night.

.LONG TERM...(Monday night through Friday)
Issued at 319 PM CDT Fri Jun 17 2016

More agreeable conditions are progged through the extended
periods thanks to relatively cool surface high pressure enveloping
the central plains with high temps generally in the mid 80s to
around 90 Tuesday through Thursday. Dry as well heading into next
weekend.

&&

.AVIATION...(06Z TAFS for KOMA...KLNK...KOFK through 06Z Sunday)
Issued at 1220 AM CDT Sat Jun 18 2016

An area of TSRA has shifted south of KOFK, but will likely impact
the KOMA/KLNK sites through about 10Z with gusty winds and MVFR
CIGS and VISBY in the TSRA. Otherwise VFR conditions are expected
through the period with the winds become southeast after the
thunderstorms late tonight and through the day on Saturday.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.

&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...
Hazardous weather outlook, Jun 17, 3:48 PM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
348 PM CDT FRI JUN 17 2016

IAZ043-055-069-079-090-NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-088>093-181100-
MONONA-HARRISON-POTTAWATTAMIE-MILLS-FREMONT-KNOX-CEDAR-THURSTON-
ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-
COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
348 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SATURDAY

WITH HEAT INDICES RANGING FROM 105 TO 110 DEGREES...THE HEAT
ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT NORTH OF THE INTERSTATE 80
CORRIDOR.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

THE HOT WEATHER IS FORECAST TO LAST INTO SUNDAY. HEAT INDEX
VALUES AROUND 100 ARE EXPECTED SATURDAY...WITH HEAT INDEX VALUES
IN THE LOW 100S ON SUNDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY
NIGHT AS A COLD FRONT MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY.

IAZ056-080-091-181100-
SHELBY-MONTGOMERY-PAGE-
348 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

THE HOT WEATHER IS FORECAST TO LAST INTO SUNDAY. HEAT INDEX
VALUES AROUND 100 ARE EXPECTED SATURDAY...WITH HEAT INDEX VALUES
IN THE LOW 100S ON SUNDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY
NIGHT AS A COLD FRONT MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY.

In the hours before

Local storm report, Jun 17, 11:20 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1120 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     WALTHILL                42.15N 96.49W
06/17/2016  E60 MPH          THURSTON           NE   EMERGENCY MNGR

1105 PM     TSTM WND GST     WINNEBAGO               42.24N 96.47W
06/17/2016  E60 MPH          THURSTON           NE   EMERGENCY MNGR

&&

DERGAN
Local storm report, Jun 17, 11:32 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1132 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     TSTM WND GST     2 WNW NIOBRARA          42.76N 98.07W
06/17/2016  M86 MPH          KNOX               NE   UNKNOWN

            GUST RECORDED ON WEATHER STATION AT NIOBRARA STATE PARK

&&

DERGAN
Local storm report, Jun 17, 11:41 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1141 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     WAYNE                   42.24N 97.02W
06/17/2016  M64 MPH          WAYNE              NE   ASOS

&&

DERGAN
Local storm report, Jun 17, 11:59 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1159 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     STANTON                 41.95N 97.22W
06/17/2016  M62 MPH          STANTON            NE   EMERGENCY MNGR

            MULTIPLE POWER LINES DOWN, WITH 700 PEOPLE WITHOUT POWER.
            NUMEROUS 3 TO 6 INCH DIAMETER TREE LIMBS DOWN.

&&

J-E.KLISH
Local storm report, Jun 18, 1:07 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
107 AM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     MEADOW GROVE            42.03N 97.74W
06/17/2016                   MADISON            NE   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN

&&

DERGAN
Special weather statement, Jun 18, 1:15 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
115 AM CDT SAT JUN 18 2016

NEZ044-045-051>053-066-067-180700-
DODGE NE-DOUGLAS NE-CASS NE-LANCASTER NE-WASHINGTON NE-SAUNDERS NE-
SARPY NE-
115 AM CDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...WESTERN
DOUGLAS...SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON...NORTHEASTERN
LANCASTER...EASTERN SAUNDERS AND NORTHWESTERN SARPY COUNTIES UNTIL
200 AM CDT...

AT 114 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ARLINGTON TO 7 MILES
SOUTH OF WAHOO...AND MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...FREMONT...WAHOO...GRETNA...ASHLAND...VALLEY...
ARLINGTON...YUTAN...WATERLOO...MEAD...INGLEWOOD...ELKHORN...
BENNINGTON...CERESCO...BOYS TOWN...WASHINGTON...ITHACA...MEMPHIS...
LESHARA AND TWO RIVERS STATE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 167.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 429 AND 441.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 82 AND 90...AND BETWEEN
MILEMARKERS 97 AND 113.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 452 AND 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4121 9617 4115 9621 4110 9628 4108 9628
      4105 9632 4104 9635 4101 9635 4101 9646
      4104 9646 4105 9649 4105 9666 4107 9670
      4153 9644 4142 9606
TIME...MOT...LOC 0614Z 296DEG 10KT 4145 9633 4111 9658

BOUSTEAD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:47 PM CDTSpecial Weather StatementOAXCedar, Knox28 min
Jun 17, 9:11 PM CDTSpecial Weather StatementOAXAntelope, Cedar, Knox, Pierce, Thurston, Wayne49 min
Jun 17, 9:17 PM CDTSevere Thunderstorm WarningOAXCedar, Knox28 min
Jun 17, 9:44 PM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Pierce, Wayne31 min
Jun 17, 10:15 PM CDTSevere Thunderstorm WarningOAXThurston, Wayne30 min
Jun 17, 10:28 PM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Pierce, Wayne47 min
Jun 17, 10:45 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Stanton, Thurston, Wayne45 min
Jun 17, 10:51 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce, Stanton, Wayne39 min
Jun 17, 11:02 PM CDTSevere Thunderstorm WarningOAXThurston, Wayne28 min
Jun 17, 11:28 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Dodge, Stanton, Thurston and 1 more32 min
Jun 17, 11:31 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce, Platte29 min
Jun 18, 12:01 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Colfax, Cuming, Dodge, Madison and 2 more29 min
Jun 18, 12:18 AM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders27 min
Jun 18, 12:55 AM CDTFlash Flood WarningOAXDodge3 hr
Jun 18, 1:15 AM CDTSpecial Weather StatementOAXDouglas45 min
Jun 18, 2:25 AM CDTAreal Flood AdvisoryOAXColfax, Cuming, Stanton2 hr
Jun 18, 4:04 AM CDTAreal Flood AdvisoryOAXDodge3 hr
Jun 18, 4:11 AM CDTRiver Flood WarningOAXDodge24 hr
Jun 18, 6:05 AM CDTRiver Flood WarningOAXDodge24 hr
Jun 18, 10:48 AM CDTAreal Flood AdvisoryOAXColfax, Cuming, Dodge, Douglas, Saunders, Washington6 hr
Jun 18, 12:42 PM CDTRiver Flood WarningOAXSaunders27 hr
Jun 18, 12:48 PM CDTAreal Flood AdvisoryOAXSaunders4 hr
Jun 18, 2:44 PM CDTRiver Flood WarningOAXSaunders24 hr
Jun 18, 4:42 PM CDTAreal Flood AdvisoryOAXDodge6 hr

Nearby

Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.